Welfare criteria from choice: An axiomatic analysis
Sean Horan and
Yves Sprumont ()
Games and Economic Behavior, 2016, vol. 99, issue C, 56-70
Abstract:
We propose an axiomatic approach to the problem of deriving a (linear) welfare ordering from a choice function. Admissibility requires that the ordering assigned to a rational choice function is the one that rationalizes it. Neutrality states that the solution covaries with permutations of the alternatives. Persistence stipulates that the ordering assigned to two choice functions is also assigned to every choice function in between.
Keywords: Choice-based welfare analysis; Bounded rationality (search for similar items in EconPapers)
JEL-codes: D01 (search for similar items in EconPapers)
Date: 2016
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (4)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S089982561630063X
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:gamebe:v:99:y:2016:i:c:p:56-70
DOI: 10.1016/j.geb.2016.07.005
Access Statistics for this article
Games and Economic Behavior is currently edited by E. Kalai
More articles in Games and Economic Behavior from Elsevier
Bibliographic data for series maintained by Catherine Liu ().